# SDR SWAA2024112155337

- Difficulty date: October 31, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#17 A-043 AFT CARGO COMPARTMENT INTERCOSTAL CORRODED UNDER 'Z' ANGLE AT STA 747 TO 767 RBL 22 WL 156<[01] 01 - REMOVED AND REPLACED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] VERIFIED STEP 1 AUDIT CW
